# SDR SWAA2025120438315

- Difficulty date: November 20, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 35,431 hours, 17,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232CF HAD PEELING STRANDS.  REPAIRED IAW SRM 53-00-50-2R-0-B00275,  FABRICATED IAW SRM 53-00-50-2R-0-B00275 AND DWG 143A5810, SHT 512, REV -.  INSPECTED IAW SRM 53-00-50-2R-0-B00275 AND DWG 143A5810, SHT 12, REV-.
